MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO.,LTD. DRIVE; ADAPTOR, HYGIENE

NINGBO SHENYU MEDICAL EQUIPMENT CO.,LTD. DRIVE; ADAPTOR, HYGIENE
Model Number 12039
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident by the end user's spouse involving a tub rail that reportedly came loose while the end user was using it to get out of the bathtub causing her to fall backwards.Emergency room x-rays revealed a broken rib.Drive devilbiss healthcare will update this report should any additional information become available.

Brand Name
DRIVE
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO.,LTD.
west of tanjialing road
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key19205736
Report Number2438477-2024-00021
Device Sequence Number12780428
Product Code ILS
UDI-Device Identifier10822383102716
UDI-Public10822383102716
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2024
Report Date (Section F) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12039
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/02/2024
Event Location Home
Date Report to Manufacturer04/29/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA04/29/2024